MAUDE Adverse Event Report: ELLEX MEDICAL PTY LTD TANGO; OPHTHALMIC LASER

ELLEX MEDICAL PTY LTD TANGO; OPHTHALMIC LASER
Model Number LT5106-T
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Ellex has been made aware that following the incident , the user facility removed the ellex laser on (b)(6) 2020 to their head office in (b)(6) and is now at the distributor workshop.A technician would be sent for investigation and repair, but with the present lockdown in (b)(6), it has been a challenge for the service technicians to access the unit.
 
Event or Problem Description
There was an incident reported on the ellex tango laser machine(s/n: (b)(4)) used in an (b)(6) eye clinic.The users have indicated that the incident has adversely affected the patient's vision.This report is made by ellex without prejudice and does not imply any admission of liability for the incident or its consequences.
 
Additional Manufacturer Narrative
Based on further information provided , the system was quarantined directly after the incident (b)(6) 2020 until the service technician verified that the system passed the service checks and there was no device fault which could have caused the incident.No further issues reported and system has been in use since 12.1.2021.As the device worked to specifications as verified by the product acceptance fault (paf) record, it can be concluded that the possible root cause of the incident was user error.The user may have used the incorrect mode ( slt instead of yag) for capsulotomy or probably a result from incorrectly targeting the treatment site.An evaluation of the labeling / device usability was done and it was deemed adequate.
 
Event or Problem Description
There was an incident reported on the ellex tango laser machine(s/n: (b)(6)) used in an ireland eye clinic.The users have indicated that the incident has adversely affected the patient's vision.This report is made by ellex without prejudice and does not imply any admission of liability for the incident or its consequences.

Brand Name
TANGO
Common Device Name
OPHTHALMIC LASER
Manufacturer (Section D)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS  5095
MDR Report Key11183900
Report Number3002806902-2021-00001
Device Sequence Number3727236
Product Code HQF
UDI-Device Identifier09342395000113
UDI-Public(01)09342395000113(11)171016
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K021550
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 06/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLT5106-T
Initial Date Received by Manufacturer 12/23/2020
Supplement Date Received by Manufacturer12/23/2020
Initial Report FDA Received Date01/18/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1